MAUDE Adverse Event Report: COOK INC. NEFF PERCUTANEOUS ACCESS SET; KGZ; ACCESSORIES, CATHETER

COOK INC. NEFF PERCUTANEOUS ACCESS SET; KGZ; ACCESSORIES, CATHETER
Model Number G10544
Medical Device Problem Code Device Endoleak (4074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/19/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
G4- pma/510(k) #: exempt.H3: device evaluation anticipated, but not yet begun.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
It was reported that the wire guide of a cook neff percutaneous access set was difficult to advance and remove.The patient was undergoing an intercostal, ultrasound-guided percutaneous transhepatic intrahepatic bile duct drainage (ptcd) procedure.The patient was placed in a supine position, positioned under ultrasound guidance, and the puncture point was marked.Local anesthesia and regular drape were used.The percutaneous introducer was disassembled.The percutaneous needle was used to insert the needle obliquely for puncture.Next the wire guide was inserted.An attempt was made to advance the wire guide, but resistance was encountered and the wire guide could not be advanced further.It was planned to withdraw the wire guide and try again, but the wire guide was not able to be removed.Another cook neff percutaneous access set (rpn: npas-100-rh-nt) was used to successfully to re puncture and complete the procedure.A photo of the device was provided by the customer for the investigation.The photo showed the wire guide unraveled.The subject of this report is the wire guide that was difficult to advance and difficult to remove and then unraveled.
 
Additional Manufacturer Narrative
Blank fields on this form indicate the information is unknown, unavailable, or unchanged.Additional information: b5.Correction: b5.This report includes information known at this time.A follow-up report will be submitted should additional relevant information become available.This report is required by the fda under 21 cfr part 803 and is based on unconfirmed information submitted by others.Neither the submission of this report nor any statement contained herein is intended to be an admission that any cook device is defective or malfunctioned or that a death or serious injury occurred; nor is it admission that any cook device caused, contributed to, or is likely to cause or contribute to a death or serious injury if a malfunction occurred.
 
Event or Problem Description
Additional information was provided on 30jan2026 indicating that the wire guide straightener was not used when advancing the wire guide.The initial date of awareness for the manufacturer was 27jan2026, not 19jan2026 as previously reported.

Brand Name
NEFF PERCUTANEOUS ACCESS SET
Common Device Name
KGZ; ACCESSORIES, CATHETER
Manufacturer (Section D)
COOK INC.
750 daniels way
bloomington IN 47404
Manufacturer (Section G)
COOK INC
750 daniels way
bloomington IN 47404
Manufacturer Contact
jason crouch
750 daniels way
bloomington, IN 47404
8123392235
MDR Report Key24202309
Report Number1820334-2026-00092
Device Sequence Number5534483
Product Code KGZ
UDI-Device Identifier00827002105447
UDI-Public(01)00827002105447(17)281021(10)16836135
Combination Product (Y/N)N
Initial Reporter CountryCN
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Distributor
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/29/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberG10544
Device Catalogue NumberNPAS-100-RH-NT
Device Lot Number16836135
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/19/2026
Supplement Date Received by Manufacturer01/30/2026
05/19/2026
Initial Report FDA Received Date01/28/2026
Supplement Report FDA Received Date02/09/2026
05/29/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
COOK INC, RPN: NPAS-100-RH-NT.
Patient Age74 YR
Patient SexFemale
Patient RaceAsian